Double Integral Representation of Sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) Double Integral Representation of Sums. International Journal of Math. Analysis, 3 (10). pp. 483-489. ISSN 1312-8876


We consider sums involving the product binomial coefficient and polynomial terms and develop some double integral identities. In particular cases it is possible to express the sums in closed form, recover some known results and produce new identities.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17620, double integrals, binomial coefficients, combinatorial identities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login